Alert archive / Iowa / Tornado Warnings in 2009

Tornado Warning 12, NWS La Crosse, WI

June 17, 2009Chickasaw County, Iowa

NWS La Crosse, WI issued this tornado warning at Jun 17, 2009, 8:59 PM CDT for Chickasaw County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2009, 8:59 PM CDT (01:59 UTC)
Expired
Jun 17, 2009, 9:45 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Chickasaw County, IA

The radar

The La Crosse radar (KARX), 130 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 7:01 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
941 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KARX 180159
TORARX
IAC037-180245-
/O.NEW.KARX.TO.W.0012.090618T0159Z-090618T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CHICKASAW COUNTY IN NORTHEAST IOWA...

* UNTIL 945 PM CDT

* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR TWIN PONDS PARK...OR 6 MILES SOUTHWEST OF NEW
  HAMPTON...MOVING EAST AT 15 MPH. THIS WARNING EXTENDS THE PREVIOUS
  TORNADO WARNING FOR CHICKASAW COUNTY.

* THE TORNADO WILL BE NEAR...
  REPUBLIC AROUND 905 PM...
  HIGHWAY 18 63 AND COUNTY B 54 AROUND 915 PM...
  WILLIAMSTOWN AROUND 920 PM...
  BOYD AROUND 930 PM...
  FREDERICKSBURG AROUND 945 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4309 9242 4302 9226 4292 9209 4291 9213
      4291 9238 4300 9253
TIME...MOT...LOC 0159Z 292DEG 11KT 4301 9240

$$

AJ
2 follow-up statements
000 
WWUS53 KARX 180220
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
920 PM CDT WED JUN 17 2009

IAC037-180245-
/O.CON.KARX.TO.W.0012.000000T0000Z-090618T0245Z/
CHICKASAW IA-
920 PM CDT WED JUN 17 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN CHICKASAW COUNTY...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HIGHWAY 18 63 AND
COUNTY B 54...OR NEAR NEW HAMPTON...MOVING EAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  WILLIAMSTOWN AROUND 925 PM...
  BOYD AROUND 935 PM...
  FREDERICKSBURG AROUND 945 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CARS AND MOBILE HOMES SHOULD BE ABANDONED FOR A STURDY BUILDING. AS A
LAST RESORT...LAY FLAT IN A DITCH AND COVER YOUR HEAD.

WHEN IN A STURDY BUILDING...TAKE COVER IN A BASEMENT OR IN AN 
INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4291 9233 4300 9243 4304 9243 4308 9239
      4302 9226 4292 9209 4291 9213
TIME...MOT...LOC 0219Z 291DEG 10KT 4299 9234

$$

AJ
000 
WWUS53 KARX 180234 RRA
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
934 PM CDT WED JUN 17 2009

IAC037-180245-
/O.CON.KARX.TO.W.0012.000000T0000Z-090618T0245Z/
CHICKASAW IA-
934 PM CDT WED JUN 17 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN CHICKASAW COUNTY...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BOYD...OR 6 MILES
SOUTH OF NEW HAMPTON...MOVING EAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  FREDERICKSBURG AROUND 945 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CARS AND MOBILE HOMES SHOULD BE ABANDONED FOR A STURDY BUILDING. AS A
LAST RESORT...LAY FLAT IN A DITCH AND COVER YOUR HEAD.

WHEN IN A STURDY BUILDING...TAKE COVER IN A BASEMENT OR IN AN 
INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4291 9233 4301 9236 4306 9234 4302 9226
      4292 9209 4291 9213
TIME...MOT...LOC 0234Z 291DEG 10KT 4298 9228

$$

AJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:35 PM CDT, 6 hours 24 minutes earlier.

Area forecast discussion, Jun 17, 2:35 PM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
235 PM CDT WED JUN 17 2009

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

FORECAST FOCUS IN ON THE RAIN CHANCES FOR THE NEXT FEW DAYS.

FIRST...LOOKING AT THE NEXT SEVERAL HOURS...A MAJORITY OF THE MESO
MODELS INDICATE WHAT LOOKS LIKE DIURNALLY DRIVEN CONVECTION POPPING
UP BY 00Z OVER PARTS OF SOUTHERN MN AND NORTHEAST IA. INSTABILITY
AND A SFC BOUNDARY/CONVERGENT AREA LYING FROM SOUTHERN MN INTO
CENTRAL IA LOOK TO BE THE MAIN CULPRITS FOR THIS PROGGED CONVECTION.
WILL ADJUST POPS TO REFLECT THIS POTENTIAL. IF STORMS DUE TO DEVELOP
IN THIS REGION...BELIEVE THE DIURNAL NATURE SHOULD RESULT IN THE
STORMS DIMINISHING/DYING OFF BY THE MID EVENING HOURS.

RATHER MESSY WEATHER PATTERN TO INFLUENCE THE REGION...WITH VARIOUS
BITS OF UPPER LEVEL ENERGY KICKING OUT OF A TROUGH OVER THE NORTHERN
PLAINS ON THU...WITH THIS TROUGH THEN SLIDING ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY ON FRI. AT THE SFC...THERE WILL BE SOME
ASSOCIATED BOUNDARIES...WITH A WARM FRONT LIKELY WAVERING NEAR...OR
ACROSS THE REGION...AND A COLD FRONT SLIPPING IN ON FRI. IN
ADDITION...BRANCHES OF THE LOW LEVEL JET AND 850 MB MOISTURE
TRANSPORT WILL SURGE INTO THE REGION FOR TONIGHT THROUGH
FRI...AIDING THE CONVECTION POSSIBILITIES. PW/S ARE PROGGED TO BE IN
THE 1.5-2 INCH RANGE...SO A GOOD AMOUNT OF MOISTURE TO WORK WITH.
AREAS OF SHOWERS AND THUNDERSTORMS SHOULD IMPACT PORTIONS OF THE
REGION...ON AND OFF...FROM TONIGHT THROUGH FRIDAY AS A RESULT. WHERE
THESE VARIOUS ELEMENTS WILL BE ARE UNCERTAIN AT THIS TIME...LENDING
SOME DOUBT TO WHERE THE BEST PCPN CHANCES WILL LIE...ALONG WITH
TIMING. THERE ARE ALSO SOME HINTS THAT THE BETTER FORCING OVER THE
NEXT COUPLE DAYS COULD SHUFFLE TO THE NORTH AND SOUTH OF THE LOCAL
FORECAST AREA...LEAVING THE SFC FRONT ALONG WITH INSTABILITY TO BE
THE MAIN INGREDIENTS FOR STORM PRODUCTION. IN THIS SCENARIO...PCPN
DEVELOPMENT COULD BE MORE SCATTERED IN NATURE.

AS FOR INSTABILITY...BOTH THE 17.12Z GFS AND NAM BUILD ABOUT
1500-2000 J/KG SBCAPE FOR THE AFTERNOONS OF THU AND FRI. THERE COULD
BE QUITE A BIT OF CLOUDINESS AROUND THOUGH...WHICH WOULD CUT INTO
THE INSTABILITY. WIND SHEAR LOOKS REAL GOOD FOR STORM
ORGANIZATION...WITH 60+ KTS IN THE 0-6KM THU AFTERNOON/NIGHT...40-50
KTS FRI AFTERNOON. FOR A SEVERE RISK...THU AFTERNOON/NIGHT LOOKS
TO HAVE THE BIGGEST THREAT AT THIS MOMENT. AGAIN THOUGH...THERE IS
SOME UNCERTAINLY WITH WHERE THE VARIOUS FORCING ELEMENTS WILL
TRACK...AND WHERE THE BETTER STORM SOURCE REGIONS WILL LIE. IT WILL
HAVE TO BE MONITORED CLOSELY.

THE SHORTWAVE TROUGH WILL EXIT TO THE EAST OVERNIGHT
FRIDAY...ALLOWING FOR AN UPPER LEVEL RIDGE TO BUILD ACROSS THE
REGION FOR THE WEEKEND. SEASONABLE WARMTH SHOULD RESULT...ALONG WITH
A COUPLE DAYS TO DRY OUT.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

GFS AND ECMWF IN PRETTY GOOD AGREEMENT WITH KEEPING THE WEEKEND
UPPER LEVEL RIDGE EXTENDING FROM THE SOUTHERN PLAINS INTO THE UPPER
MISSISSIPPI RIVER VALLEY THOUGH MUCH OF NEXT WEEK. WHILE THIS SHOULD
RESULT IN A CONTINUATION OF SUMMER TIME WARMTH...IT DOES NOT
NECESSARILY MEAN A SPATE OF DRY DAYS. BITS OF SHORTWAVE ENERGY LOOK
TO SPIN UP THE WESTERN SIDE OF THE RIDGE...WITH ACCOMPANYING SFC
BOUNDARIES...DECENT LOW LEVEL MOISTURE RETURN AND INCREASING
INSTABILITY. SHOWER/STORM DEVELOPMENT SHOULD RESULT IN THE VICINITY
OF THE SFC BOUNDARIES. SOME DIFFERENCES IN THE MODELS IN JUST WHERE
THESE SYSTEM WILL MOVE...HOWEVER...LENDING LESS CONFIDENCE TO THE
TIMING/LOCATION OF THESE PCPN CHANCES. THIS IS ASSUMING...OF
COURSE...THAT THESE SYSTEMS ARE ABLE TO WORK THIS FAR EAST INTO THE
RIDGE. ENSEMBLES MEMBERS SHOW A MIX OF THE GFS/ECMWF...AND WILL LEAN
TOWARD A BLEND/HPC SOLUTION FOR NOW.

&&

.AVIATION...

A LOW PRESSURE TROUGH EXTENDS FROM NE SOUTH DAKOTA INTO SOUTH
CENTRAL MINNESOTA. SE FLOW NORTH OF THE BOUNDARY HAS MAINTAINED A
STRATUS DECK AND EVEN SOME BR...BUT DAYTIME MIXING HAS HELPED BRING
CIGS UP. ADDITIONAL HEATING WILL ENSURE CIGS AND VSBYS AT KLSE AND
KRST RISE TO VFR. THE REST OF THE FORECAST IS MUDDLED BY ISSUES
WHERE THUNDERSTORMS MAY FORM AND IF THEY WOULD IMPACT THE TAF SITES.
CURRENT THOUGHT IS THAT SOME SHOWERS OR THUNDERSTORMS MAY FORM LATE
THIS AFTERNOON IN SW MINNESOTA ALONG THE TROUGH...THEN PROPAGATE
NEAR OR ACROSS THE TAF SITES THIS EVENING. ANOTHER BATCH OF SHOWERS
AND THUNDERSTORMS COULD FORM OVERNIGHT...WITH THE LOW LEVEL JET
IMPINGING ON THIS TROUGH. HOWEVER...IF A COMPLEX OF STORMS MOVES
ACROSS NEBRASKA AND IOWA OVERNIGHT...THEN THE OVERNIGHT STORMS
AFFECTING THE TAF SITES WOULD NOT OCCUR. LATER FORECASTS WILL NEED
TO REFINE THE TIMING OF RAIN...AND ANY REDUCTION TO CIGS OR VSBY
FROM VFR. ANY RAINFALL SHOULD END LATE TONIGHT...WITH MUCH OF THU
MORNING DRY.

AJ

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

RIECK
Hazardous weather outlook, Jun 17, 5:56 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT WED JUN 17 2009

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-181100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
556 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING...AND THEN MORE
LIKELY OVERNIGHT. THERE IS A GREAT DEAL OF UNCERTAINTY AS TO WHEN
THUNDERSTORMS WILL DEVELOP...BUT IF THEY DO SO THIS EVENING...THEY
MAY RAPIDLY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND...
PRIMARILY WEST OF THE MISSISSIPPI RIVER. THE SEVERE THREAT IS LIKELY
TO BE MAXIMIZED THROUGH THE EVENING TOWARD MIDNIGHT...BUT MAY LINGER
ON A MORE ISOLATED BASIS INTO THE OVERNIGHT HOURS. IT IS IN THE
EVENING HOURS BEFORE 10 OR 11 PM THAT AN ISOLATED TORNADO IS POSSIBLE
ROUGHLY WEST OF A LINE FROM LAKE CITY TO ELKADER...WITH THE THREATS
LATER IN THE NIGHT BEING LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC EPISODES OF THUNDERSTORMS WILL CONTINUE THURSDAY AND FRIDAY.
A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE FROM THURSDAY THROUGH
FRIDAY. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS ON THURSDAY AND THURSDAY NIGHT. ON FRIDAY...THESE
THREATS WILL CONTINUE ALONG WITH THE POSSIBILITY OF A FEW TORNADOES.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY NIGHT THROUGH
TUESDAY. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER ANY OF
THESE THUNDERSTORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS MAINLY WEST OF THE MISSISSIPPI RIVER WILL WANT TO
MONITOR THUNDERSTORM POTENTIAL THIS EVENING...AND IF STORMS DEVELOP
OR A SEVERE THUNDERSTORM WATCH IS ISSUED...BE READY TO ACTIVATE
ESPECIALLY THROUGH MIDNIGHT. LATER IN THE NIGHT THE SEVERE
THREAT SHOULD BE MORE ISOLATED TO THE POINT THAT ACTIVATION IS NOT
LIKELY. SPOTTERS WILL LIKELY BE NEEDED ON THURSDAY...AND PERHAPS
INTO FRIDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BOYNE/BINAU

In the hours before

Local storm report, Jun 17, 8:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
826 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          4 NW NASHUA             42.99N 92.60W
06/17/2009                   FLOYD              IA   TRAINED SPOTTER

&&

DTJ
Local storm report, Jun 17, 8:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             LIME SPRINGS            43.45N 92.28W
06/17/2009  E1.00 INCH       HOWARD             IA   TRAINED SPOTTER

&&

BINAU
Local storm report, Jun 17, 8:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
836 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          AUSTIN                  43.67N 92.97W
06/17/2009                   MOWER              MN   LAW ENFORCEMENT

            LARGE AMOUNT OF DAMAGE IN AUSTIN AND ESPECIALLY ON THE
            NORTH SIDE. MINOR INJURIES BEING REPORTED THUS FAR.

&&

BINAU
Local storm report, Jun 17, 8:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
849 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FUNNEL CLOUD     5 NW ADAMS              43.62N 92.79W
06/17/2009                   MOWER              MN   FIRE DEPT/RESCUE

&&

SHEA
Local storm report, Jun 17, 8:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
856 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             CLAREMONT               44.04N 93.00W
06/17/2009  E0.88 INCH       DODGE              MN   LAW ENFORCEMENT

&&

SHEA
Local storm report, Jun 17, 8:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             3 NW NEW HAMPTON        43.09N 92.36W
06/17/2009  E0.75 INCH       CHICKASAW          IA   PUBLIC

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:25 PM CDTSevere Thunderstorm WarningARXHoward, Mitchell65 min
Jun 17, 7:28 PM CDTTornado WarningARXFloyd47 min
Jun 17, 8:10 PM CDTTornado WarningARXChickasaw, Floyd50 min
Jun 17, 8:29 PM CDTSevere Thunderstorm WarningARXHoward, Winneshiek46 min
Jun 17, 8:52 PM CDTTornado WarningARXHoward, Mitchell53 min
Jun 17, 9:29 PM CDTFlash Flood WarningARXChickasaw3 hr
Jun 17, 9:47 PM CDTSevere Thunderstorm WarningARXHoward45 min
Jun 17, 9:50 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette25 min
Jun 17, 10:49 PM CDTSevere Thunderstorm WarningARXChickasaw, Howard, Winneshiek56 min
Jun 17, 11:31 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette, Winneshiek57 min
Jun 18, 12:12 AM CDTSevere Thunderstorm WarningARXFayette34 min

Nearby

Tornado Warnings in Iowa, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.